Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 281, Number 2

All articles in this issue are freely accessible.

Binomial coefficients and Jacobi sums
Richard H. Hudson and Kenneth S. Williams.
Trans. Amer. Math. Soc. 281 (1984), 431-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722761
An algebraic classification of some even-dimensional spherical knots. I
M. Š. Farber.
Trans. Amer. Math. Soc. 281 (1984), 507-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722762
An algebraic classification of some even-dimensional spherical knots. II
M. Š. Farber.
Trans. Amer. Math. Soc. 281 (1984), 529-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722762
Homomorphisms of cocompact Fuchsian groups on $PSL_{2}(Z_{p^{n}}[x]/(f(x)))$
Jeffrey Cohen.
Trans. Amer. Math. Soc. 281 (1984), 571-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722763
The $∂$-Neumann solution to the inhomogeneous Cauchy-Riemann equation in the ball in $C^{n}$
F. Reese Harvey and John C. Polking.
Trans. Amer. Math. Soc. 281 (1984), 587-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722764
Constructions arising from Néron’s high rank curves
M. Fried.
Trans. Amer. Math. Soc. 281 (1984), 615-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722765
Nonstable reflexive sheaves on $P^{3}$
Timothy Sauer.
Trans. Amer. Math. Soc. 281 (1984), 633-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722766
A minimal model for $¬CH$: iteration of Jensen’s reals
Uri Abraham.
Trans. Amer. Math. Soc. 281 (1984), 657-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722767
Weak restricted and very restricted operators on $L^{2}$
J. Marshall Ash.
Trans. Amer. Math. Soc. 281 (1984), 675-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722768
Asymptotic Dirichlet problems for harmonic functions on Riemannian manifolds
Hyeong In Choi.
Trans. Amer. Math. Soc. 281 (1984), 691-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722769
Supercompactness of compactifications and hyperspaces
Murray G. Bell.
Trans. Amer. Math. Soc. 281 (1984), 717-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722770
The level sets of the moduli of functions of bounded characteristic
Robert D. Berman.
Trans. Amer. Math. Soc. 281 (1984), 725-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722771
Endomorphisms of the cohomology of complex Grassmannians
Michael Hoffman.
Trans. Amer. Math. Soc. 281 (1984), 745-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722772
Approximation in the mean by solutions of elliptic equations
Thomas Bagby.
Trans. Amer. Math. Soc. 281 (1984), 761-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722773
On the paths of symmetric stable processes
Burgess Davis.
Trans. Amer. Math. Soc. 281 (1984), 785-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722774
Finitely generated extensions of partial difference fields
Peter Evanovich.
Trans. Amer. Math. Soc. 281 (1984), 795-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722775
Invariant densities for random maps of the interval
S. Pelikan.
Trans. Amer. Math. Soc. 281 (1984), 813-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722776
On Block’s condition for simple periodic orbits of functions on an interval
Chung-Wu Ho.
Trans. Amer. Math. Soc. 281 (1984), 827-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722777
A property of complete minimal surfaces
Thomas Hasanis and Dimitri Koutroufiotis.
Trans. Amer. Math. Soc. 281 (1984), 833-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722778